Published articles

Published articles 1 records found  Search took 0.01 seconds. 
22 p, 232.4 KB On the Darboux integrability of a three-dimensional forced-damped differential system / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Oliveira, Regilene D. S. (Universidade de São Paulo. Instituto De Ciências Matemáticas e de Computação. Departamento de Matemática (Brazil)) ; Valls, Clàudia 1973- (Universidade de Lisboa. Instituto Superior Técnico. Departamento de Matemática)
In 2011 Pehlivan proposed a three-dimensional forced-damped autonomous differential system which can display simultaneously unbounded and chaotic solutions. This untypical phenomenon has been studied recently by several authors. [...]
2017 - 10.1080/14029251.2017.1375686
Journal of Nonlinear Mathematical Physics, Vol. 24, Issue 4 (September 2017) , p. 473-494  

Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.